Long-periodic orbits and invariant tori in a singularly perturbed Hamiltonian system
UNSPECIFIED. (2003) Long-periodic orbits and invariant tori in a singularly perturbed Hamiltonian system. PHYSICA D-NONLINEAR PHENOMENA, 176 (3-4). pp. 125-146. ISSN 0167-2789Full text not available from this repository.
In this paper, we study a singularly perturbed, two-degree-of-freedom Hamiltonian system with a normally elliptic slow manifold. We prove that the slow manifold persists but can have a large number (similar toepsilon(-1)) of exponentially small (less than or equal toe(-c/epsilon)) gaps. We demonstrate the existence of KAM tori in a neighborhood of the slow manifold. In addition, we investigate a bifurcation which describes the creation of a gap in the slow manifold and derive its normal form. (C) 2002 Elsevier Science B.V. All rights reserved.
|Item Type:||Journal Article|
|Subjects:||Q Science > QA Mathematics
Q Science > QC Physics
|Journal or Publication Title:||PHYSICA D-NONLINEAR PHENOMENA|
|Publisher:||ELSEVIER SCIENCE BV|
|Official Date:||1 March 2003|
|Number of Pages:||22|
|Page Range:||pp. 125-146|
Actions (login required)
Downloads per month over past year